Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kuznetsov, Evgenii Borisovich

Statistics Math-Net.Ru
Total publications: 54
Scientific articles: 48

Number of views:
This page:1243
Abstract pages:12886
Full texts:5367
References:1356
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person17315
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/329714
http://orcid.org/0000-0002-9452-6577

Publications in Math-Net.Ru
2021
1. M. N. Afanaseva, E. B. Kuznetsov, “The method of continuous continuation by a parameter for solving boundary-value problems for nonlinear systems of differential-algebraic equations with delay that have singular points”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 192 (2021),  38–45  mathnet
2020
2. E. B. Kuznetsov, S. S. Leonov, “Passage through limiting singular points by applying the method of solution continuation with respect to a parameter in inelastic deformation problems”, Zh. Vychisl. Mat. Mat. Fiz., 60:12 (2020),  2028–2049  mathnet  elib; Comput. Math. Math. Phys., 60:12 (2020), 1964–1984  isi  scopus
2019
3. M. N. Afanaseva, E. B. Kuznetsov, “The discrete continuation in the boundary value problem for systems of nonlinear differential equations with deviation argument”, Zhurnal SVMO, 21:3 (2019),  309–316  mathnet  elib
4. M. N. Afanaseva, E. B. Kuznetsov, “The numerical solution of the nonlinear boundary value problem with singularity for the system of delay integrodifferential-algebraic equations”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 161:2 (2019),  181–190  mathnet  elib
2018
5. E. B. Kuznetsov, S. S. Leonov, “On the analytical solution of one creep problem”, Zhurnal SVMO, 20:3 (2018),  282–294  mathnet
6. E. B. Kuznetsov, S. S. Leonov, “Examples of parametrization of the Cauchy problem for systems of ordinary differential equations with limiting singular points”, Zh. Vychisl. Mat. Mat. Fiz., 58:6 (2018),  914–933  mathnet  elib; Comput. Math. Math. Phys., 58:6 (2018), 881–897  isi  scopus
2017
7. L. B. Bolotin, E. B. Kuznetsov, “Gauss method application to solution of ill-conditioned systems of linear algebraic equations”, Zhurnal SVMO, 19:1 (2017),  13–18  mathnet  elib
8. E. B. Kuznetsov, S. S. Leonov, “Parametrization of the Cauchy problem for systems of ordinary differential equations with limiting singular points”, Zh. Vychisl. Mat. Mat. Fiz., 57:6 (2017),  934–957  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:6 (2017), 931–952  isi  scopus
2016
9. E. B. Kuznetsov, L. B. Bolotin, “Solution of ill-conditioned system of linear algebraic equations”, Zhurnal SVMO, 18:1 (2016),  7–11  mathnet  elib
10. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at a singular point of high codimension for systems of nonlinear algebraic or transcendental equations”, Zh. Vychisl. Mat. Mat. Fiz., 56:9 (2016),  1571–1585  mathnet  elib; Comput. Math. Math. Phys., 56:9 (2016), 1551–1564  isi  scopus
2015
11. E. B. Kuznetsov, S. S. Leonov, “On modification of the best parameter of solution continuation”, Zhurnal SVMO, 17:1 (2015),  71–81  mathnet  elib
12. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at singular points of codimension one”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015),  1835–1856  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:11 (2015), 1802–1822  isi  elib  scopus
2013
13. E. B. Kuznetsov, S. S. Leonov, “Pure Bending for the Multimodulus Material Beam at Creep Conditions”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:4 (2013),  26–38  mathnet
2012
14. E. B. Kuznetsov, “Continuation of solutions in multiparameter approximation of curves and surfaces”, Zh. Vychisl. Mat. Mat. Fiz., 52:8 (2012),  1457–1471  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:8 (2012), 1149–1162  isi  elib  scopus
2011
15. E. B. Kuznetsov, A. V. Trokhin, “Solution extensions: optimal parameter method in optimal control problems”, CMFD, 42 (2011),  152–157  mathnet  mathscinet; Journal of Mathematical Sciences, 199:5 (2014), 564–570  scopus
16. G. Yu. Kulikov, E. B. Kuznetsov, E. Yu. Khrustaleva, “On the global error control in nested implicit Runge–Kutta methods of Gauss type”, Sib. Zh. Vychisl. Mat., 14:3 (2011),  245–259  mathnet; Num. Anal. Appl., 4:3 (2011), 199–209  scopus
17. E. B. Kuznetsov, “Passage of the limit states of elasticoplastic bodies”, Zhurnal SVMO, 13:1 (2011),  12–21  mathnet
2010
18. E. B. Kuznetsov, P. A. Filatov, “Parametrization of surfaces by a method of continuation of solution on parameter”, Zhurnal SVMO, 12:2 (2010),  14–25  mathnet
19. E. B. Kuznetsov, “Multidimensional parametrization and numerical solution of systems of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  255–267  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 244–255  isi  scopus
2009
20. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution in bifurcation points of mathematical models”, Matem. Mod., 21:12 (2009),  47–58  mathnet  mathscinet  zmath; Math. Models Comput. Simul., 2:4 (2010), 482–492  scopus
21. E. B. Kuznetsov, “To the best parametrization”, Trudy SVMO, 11:2 (2009),  9–13  mathnet
2008
22. M. S. Agapov, E. B. Kuznetsov, V. I. Shalashilin, “Numerical modeling of strong nonlinear deformation problems in Euler coordinates”, Matem. Mod., 20:3 (2008),  17–28  mathnet  zmath; Math. Models Comput. Simul., 1:2 (2009), 263–273  scopus
23. S. D. Krasnikov, E. B. Kuznetsov, V. I. Shalashilin, “Численное моделирование сверхпроводящей пластины в магнитном поле”, Trudy SVMO, 10:1 (2008),  66–71  mathnet
24. E. B. Kuznetsov, “On the best parametrization”, Zh. Vychisl. Mat. Mat. Fiz., 48:12 (2008),  2129–2140  mathnet  mathscinet; Comput. Math. Math. Phys., 48:12 (2008), 2162–2171  isi  scopus
25. S. S. Dmitriev, E. B. Kuznetsov, “Numerical solution to systems of delay integrodifferential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:3 (2008),  430–444  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 48:3 (2008), 406–419  isi  elib  scopus
2007
26. M. S. Agapov, E. B. Kuznetsov, V. I. Shalashilin, “Numerical solution of strong nonlinear deformation problems in Euler's coordinates”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 149:4 (2007),  45–57  mathnet
27. E. B. Kuznetsov, V. N. Mikryukov, “Numerical integration of systems of delay differential-algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  83–95  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:1 (2007), 80–92  scopus
2006
28. S. D. Krasnikov, E. B. Kuznetsov, “Parametrization of the numeric solution of nonlinear boundary value problems”, Matem. Mod., 18:9 (2006),  3–16  mathnet  mathscinet  zmath
2005
29. A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin, “On the application of implicit algorithms of the method of the continuation of the solution in the numerical integration of dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 8,  14–26  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:8 (2005), 12–24
30. V. Alferiev, E. B. Kuznetsov, “The best argument for the parametric continuation of solutions of differential-algebraic equations”, Lobachevskii J. Math., 20 (2005),  3–15  mathnet  mathscinet  zmath
31. S. D. Krasnikov, E. B. Kuznetsov, “On the parametrization of numerical solutions to boundary value problems for nonlinear differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:12 (2005),  2148–2158  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 45:12 (2005), 2066–2076  elib
32. E. B. Kuznetsov, A. Yu. Yakimovitch, “Optimal parametrization in approximation of curves and surfaces”, Zh. Vychisl. Mat. Mat. Fiz., 45:5 (2005),  760–774  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:5 (2005), 732–745
2004
33. E. B. Kuznetsov, A. Yu. Yakimovitch, “Modeling of curves with parametric polynomials by the method of least squares”, Matem. Mod., 16:6 (2004),  48–51  mathnet  zmath
34. E. B. Kuznetsov, “Best parameterization in curve construction”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004),  1540–1551  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:9 (2004), 1462–1472
2003
35. D. B. Volkov-Bogorodskii, A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin, “Implicit methods for integration of initial value problems for parameterized systems of second-order ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003),  1684–1696  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:11 (2003), 1620–1631
2001
36. E. A. Balakina, E. B. Kuznetsov, “On the numerical integration of the Euler kinematic equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:11 (2001),  1706–1712  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:11 (2001), 1623–1629
37. A. V. Kopylov, E. B. Kuznetsov, “An approach to the numerical integration of the Cauchy problem for delay differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001),  1547–1556  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:10 (2001), 1470–1479
2000
38. E. B. Kuznetsov, V. I. Shalashilin, “The best many-dimensional parametrization”, Differ. Uravn., 36:6 (2000),  841–843  mathnet  mathscinet; Differ. Equ., 36:6 (2000), 934–937
39. E. A. Balakina, E. B. Kuznetsov, “Solving systems differential-algebraic equations of high indices”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000),  199–206  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:2 (2000), 189–196
1999
40. E. B. Kuznetsov, V. I. Shalashilin, “Solution of differential-algebraic equations by the method of continuation with respect to the best parameter”, Differ. Uravn., 35:3 (1999),  379–387  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 382–390
41. A. N. Danilin, N. N. Zuev, E. B. Kuznetsov, V. I. Shalashilin, “Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1134–1141  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1092–1099
1998
42. E. B. Kuznetsov, V. I. Shalashilin, “Solution of singular equations transformed to the best argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 11,  56–63  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:11 (1998), 53–60
43. E. B. Kuznetsov, “Transformation of equations with retarded argument to equations with the best argument”, Mat. Zametki, 63:1 (1998),  62–68  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 55–60  isi
44. E. B. Kuznetsov, “An approach to the integration of the Euler kinematic equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:11 (1998),  1806–1813  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:11 (1998), 1732–1738
1997
45. E. B. Kuznetsov, V. I. Shalashilin, “Solution of differential-algebraic equations with the choice of the best argument”, Zh. Vychisl. Mat. Mat. Fiz., 37:6 (1997),  711–722  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:6 (1997), 691–702
1996
46. E. B. Kuznetsov, “The best parameter for parametric interpolation”, Uspekhi Mat. Nauk, 51:2(308) (1996),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 336–337  isi  scopus
1995
47. E. B. Kuznetsov, “On a formulation of Cauchy's problem for integro-differential equations”, Uspekhi Mat. Nauk, 50:3(303) (1995),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:3 (1995), 625–626  isi
1994
48. V. I. Shalashilin, E. B. Kuznetsov, “Best parameter of the continuation of the solution”, Dokl. Akad. Nauk, 334:5 (1994),  566–568  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 170–173
49. E. B. Kuznetsov, V. I. Shalashilin, “The Cauchy problem as a problem of continuation with respect to the best parameter”, Differ. Uravn., 30:6 (1994),  964–971  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 893–898
50. E. B. Kuznetsov, V. I. Shalashilin, “A parametric approximation”, Zh. Vychisl. Mat. Mat. Fiz., 34:12 (1994),  1757–1769  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:12 (1994), 1511–1520  isi
1993
51. V. I. Shalashilin, E. B. Kuznetsov, “The Cauchy problem for non-linearly deformed systems as a problem of the continuation of the solution with respect to the parameter”, Dokl. Akad. Nauk, 329:4 (1993),  426–428  mathnet  mathscinet  zmath; Dokl. Math., 38:4 (1993), 171–172
52. E. B. Kuznetsov, V. I. Shalashilin, “The Cauchy problem as a problem of the continuation of a solution with respect to a parameter”, Zh. Vychisl. Mat. Mat. Fiz., 33:12 (1993),  1792–1805  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:12 (1993), 1569–1579  isi
1976
53. È. I. Grigolyuk, E. B. Kuznetsov, “Conical shell under the action of a weak shock wave”, Dokl. Akad. Nauk SSSR, 230:2 (1976),  300–301  mathnet

2021
54. P. A. Vel'misov, V. Z. Grines, R. V. Zhalnin, E. B. Kuznetsov, T. Ph. Mamedova, P. V. Senin, L. A. Sukharev, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, “To the 80th anniverssry of Ilya Vladimirovich Boykov”, Zhurnal SVMO, 23:3 (2021),  318–321  mathnet
55. A. S. Andreev, I. V. Boykov, P. A. Vel'misov, V. Z. Grines, E. V. Desyaev, D. K. Egorova, R. V. Zhalnin, E. B. Kuznetsov, I. V. Lutoshkin, A. G. Lvov, T. Ph. Mamedova, S. M. Muryumin, I. P. Ryazantseva, P. V. Senin, D. N. Sidorov, N. A. Sidorov, L. A. Sukharev, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, “To the 80th anniversary of Vladimir Konstantinovich Gorbunov”, Zhurnal SVMO, 23:2 (2021),  207–210  mathnet
2020
56. I. V. Boykov, P. A. Vel'misov, È. R. Gizzatova, V. K. Gorbunov, V. Z. Grines, I. M. Gubaydullin, Yu. N. Deryugin, E. V. Desyaev, D. K. Egorova, A. P. Zhabko, R. V. Zhalnin, A. S. Ismagilova, V. N. Krizsky, E. B. Kuznetsov, T. Ph. Mamedova, N. D. Morozkin, S. M. Muryumin, S. A. Mustafina, O. V. Pochinka, I. P. Ryazantseva, K. B. Sabitov, L. A. Sukharev, V. F. Tishkin, I. I. Chuchaev, P. A. Shamanaev, “In memory of Spivak Semen Izrailevich”, Zhurnal SVMO, 22:4 (2020),  463–466  mathnet  elib
2019
57. A. Yu. Aleksandrov, L. A. Antoshkina, E. V. Afinogentova, A. S. Andreev, I. G. Bashmakov, P. A. Vel'misov, V. Z. Grines, E. V. Desyaev, O. V. Druzhinina, D. K. Egorova, A. P. Zhabko, R. V. Zhalnin, E. A. Lizina, A. M. Kamachkin, A. A. Kosov, O. G. Kostrov, E. B. Kuznetsov, T. Ph. Mamedova, S. I. Martynov, S. M. Muryumin, V. I. Nikonov, S. I. Peregudin, E. E. Peskova, I. P. Ryazantseva, P. V. Senin, G. A. Smolkin, A. G. Smolyanov, L. A. Sukharev, A. O. Syromyasov, V. F. Tishkin, A. Yu. Uteshev, S. E. Kholodova, I. I. Chuchaev, P. A. Shamanaev, A. V. Shchennikov, E. V. Shchennikova, O. S. Yazovtseva, “In memory of Vladimir Nikolaevich Shchennikov”, Zhurnal SVMO, 21:2 (2019),  269–273  mathnet
58. I. V. Boykov, D. I. Boyarkin, S. M. Vdovin, P. A. Vel'misov, V. Z. Grines, I. M. Gubaydullin, Yu. N. Deryugin, D. K. Egorova, R. V. Zhalnin, V. T. Zhukov, T. Sh. Kal'menov, L. V. Klochkova, M. M. Krasnov, V. N. Krizsky, E. B. Kuznetsov, M. E. Ladonkina, T. Ph. Mamedova, V. F. Masyagin, P. P. Matus, N. D. Morozkin, S. M. Muryumin, O. A. Neklyudova, Yu. N. Orlov, A. Yu. Pavlov, E. E. Peskova, Yu. A. Poveschenko, I. P. Ryazantseva, V. I. Safonkin, P. V. Senin, G. A. Smolkin, S. I. Spivak, D. V. Suzan, L. A. Sukharev, A. O. Syromyasov, O. B. Feodoritova, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, N. G. Yarushkina, “To the seventieth anniversary of Vladimir Fedorovich Tishkin”, Zhurnal SVMO, 21:1 (2019),  111–113  mathnet
2017
59. E. N. Artem'eva, I. V. Boykov, M. A. Borisov, D. I. Boyarkin, P. A. Vel'misov, V. K. Gorbunov, T. A. Gorshunova, V. Z. Grines, Yu. N. Deryugin, E. V. Desyaev, D. K. Egorova, R. V. Zhalnin, O. E. Kaledin, V. N. Krizsky, E. B. Kuznetsov, B. V. Loginov, T. Ph. Mamedova, S. I. Martynov, N. D. Morozkin, S. M. Muryumin, I. P. Nikitin, O. V. Pochinka, D. V. Pashutkin, A. Yu. Pavlov, E. E. Peskova, I. P. Ryazantseva, V. I. Safonkin, G. A. Smolkin, S. I. Spivak, L. A. Sukharev, A. O. Syromyasov, M. T. Terekhin, V. F. Tishkin, S. A. Firsova, E. A. Chernoivanova, I. I. Chuchaev, P. A. Shamanaev, O. S. Yazovtseva, Z. Ya. Yakupov, “On the 80th anniversary of professor E.V. Voskresensky's birthday”, Zhurnal SVMO, 19:4 (2017),  95–99  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021